# SDR UALA2011051302384

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,225 hours, 10,845 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 176
- Condition: Weak
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY APU BATTERY FAILURE. STATUS  MSG01- ACTIVE CRUISE MODE DEPENDENT; APU BATTERY IS WEAK. DB- ELMS P310 ELECTRONICS UNIT  MSG-2413047 ACTIVE ER MODE. REPLACED APU BATTERY AND BATT CHARGER PER MM, OPS GOOD.
